MAUDE Adverse Event Report: RESPIRONICS, INC. I-NEB CF UK UNIT; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. I-NEB CF UK UNIT; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1083220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging an issue related to a i-neb cf uk unit device's sound abatement foam.The patient has passed away.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Event or Problem Description
The manufacturer received information alleging an issue related to a i-neb cf uk unit.The patient has passed away.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
Correction to box b5: event description: the manufacturer received information alleging an issue related to a i-neb cf uk unit.The patient has passed away.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
I-NEB CF UK UNIT
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21180638
Report Number2518422-2025-002279
Device Sequence Number4299637
Product Code CAF
UDI-Device Identifier00383730000909
UDI-Public(01)00383730000909
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1083220
Device Catalogue Number1083220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown